# SDR HEEA064463

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N133AE
- Make and model: Bolkms BO105S
- Aircraft serial: S800
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 23007202
- Condition: Scored
- Location: Turbine
- Part time: 224 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO TURBINE RUBBING.  UPON INSPECTION OF PARTS NOTED:  SCORING BEYOND O/H MANUAL LIMITS ON NR 6 AND NR 7 BEARING ROLLERS.    SERIAL NUMBERS REMOVED ARE MP42920 AND MP42909. NEW PARTS INSTALLED.
